MAUDE Adverse Event Report: COVIDIEN MANSFIELD HYSTEROSCOPIC FLUID MANAGEMENT SYSTEM; INSUFFLATOR, HYSTEROSCOPIC

COVIDIEN MANSFIELD HYSTEROSCOPIC FLUID MANAGEMENT SYSTEM; INSUFFLATOR, HYSTEROSCOPIC
Model Number 7210164
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/06/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during a hysteroscopy with polypectomy, the fluid management scale was off, system was listing deficit as very high number when only a few hundred ml were entering cavity and had to complete procedure with manual count of fluid at end.They performed 3 checks as listed in the instruction for use but the machine did not worked properly.There was no patient injury.

Brand Name
HYSTEROSCOPIC FLUID MANAGEMENT SYSTEM
Common Device Name
INSUFFLATOR, HYSTEROSCOPIC
Manufacturer (Section D)
COVIDIEN MANSFIELD
15 hampshire street
mansfield MA 02048
MDR Report Key10446027
Report Number1282497-2020-00029
Device Sequence Number2714010
Product Code HIG
UDI-Device Identifier03596010529534
UDI-Public03596010529534
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K031616
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7210164
Device Catalogue Number7210164
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2020
Initial Report FDA Received Date08/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1